# SDR ASAA1058495

- Difficulty date: November 11, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 10,083 hours, 3,221 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT AUTO FAIL & ACT LIGHTS ILLUMINATED ON PRESSURIZATION CONTROL PANEL.  LIGHTS WENT OUT AFTER CYCLING CONTROL SWITCH THRU AUTO MAN.  PERFORMED BITE PROCEDURE FOR EXISTING FAULTS REFERENCE FIM 21 31 00 810 810, NO EXISTING FAULTS LOGGED.
